# SDR SWAA2021112439564

- Difficulty date: November 1, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT; FLR PNL 140DF CORRODED IN MULTIPLE AREAS ALONG EDGES / REPLACED AFT CARGO POT FLOOR PANEL 140DF. VERIFIED MATERIAL AS .071; 2024-T3. A TAG# A68675. FABRICATED REPLACEMENT PANEL IAW AMM 25-52-01-201-801. TREATED BACK OF PANEL IAW AMM 51-21-41. PRIMED BACK OF PANEL IAW AMM 51-21-72.
